# SDR DALA1016450384

- Difficulty date: July 12, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 33,829 hours, 14,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EGRESS LIGHTING INOPERATIVE AT INTERIOR RIGHT AFT OVERWING EXIT AND EXTERIOR DOOR 2R.  MAINTENANCE RE-LAMPED BOTH AND SYSTEM NOW CHECKS GOOD (2010-D0833) (DL738101837).
